# SDR 04FDEA001000

- Difficulty date: April 17, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727-200
- Aircraft serial: 22346
- Aircraft time: 38,659 hours, 27,215 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 65413312
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER INBOARD STOP BRACKET LWR MOUNTING CRACKED.  REMOVED AND REPLACED STOP BRACKET IAW SRM 51-30-2 AT MAE.
